Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Open transformations and dimension


Author: J. H. Roberts
Journal: Bull. Amer. Math. Soc. 53 (1947), 176-178
DOI: https://doi.org/10.1090/S0002-9904-1947-08777-2
MathSciNet review: 0019924
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Rhoda Manning, Open and closed transformations, Duke Math. J. vol. 13 (1946) pp. 179-184. MR 16674
  • 2. A. Kolmogoroff, Über offene Abbildungen, Ann. of Math. vol. 38 (1937) pp. 36 38.
  • 3. J. H. Roberts, A theorem on dimension, Duke Math. J. vol. 8 (1941) pp. 565-574. MR 5331
  • 4. W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press. MR 6493
  • 5. P. Alexandroff, Über abzählbar-facheoffene Abbildungen, C. R. (Doklady) Acad. Sci. URSS. vol. 4 (1936) pp. 295-299.
  • 6. W. Sierpiński, Sur les ensembles connexes et non connexes, Fund. Math. vol. 2 (1921) pp. 81-95.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08777-2

American Mathematical Society